# SDR 20000920SH026

- Difficulty date: August 31, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N67083
- Make and model: Bell 47G-2
- Aircraft serial: 2280
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 47645205
- Condition: Sheared
- Location: T/R Geargox
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT HAD JUST ARRIVED AT A FIELD TO SPRAY AND WAS DOING A 180 DEGREE TURN WHEN HE LOST TAIL ROTOR FUNCTION.  SHAFT FAILED IN TAIL ROTOR GEARBOX.  (X)
